# SDR QMLA2012042312069

- Difficulty date: April 23, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 2,989 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 2,989 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0600181
- Condition: Broken
- Location: Lt Air Con
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING TO BASE, EXPERIENCED A BURNING ODOR AND SMOKE IN CABIN.  SMOKE CLEARED, MADE A PRECAUTIONARY LANDING.  AFTER LANDING AND SHUTTING DOWN IT WAS DETERMINDED THAT THE AIR CONDITIONING BELT HAD BROKEN.   REPLACED THE BELT AND CLEARED THE ACFT FOR FLIGHT.
